MAUDE Adverse Event Report: LIMACORPORATE S.P.A. ACETABULAR INSTRUMENT SET; BEATER-POSITIONER-ALIGNER

LIMACORPORATE S.P.A. ACETABULAR INSTRUMENT SET; BEATER-POSITIONER-ALIGNER
Model Number BEATER-POSITIONER-ALIGNER
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The check of dhrs of the involved lot number: 20ar0g1 did not highlight any pre-existing anomalies on the pieces manufactured with this lot number.This is the first complaint on this lot number.A final report will be submitted after the investigation.
 
Event or Problem Description
The complaint source reported an intra-operative issue, since it was not possible to disconnect beater - positioner - aligner (product code: 9057.20.555, lot: 20ar0g1) from delta-tt acetab.Cup ø50 mm ((product code: 5552.15.500, lot: 2538423 - ster: (b)(6)) after impaction.As there was sufficient bone stock, the socket could be reamed to the next acetabular cup size 52 mm and seated using the alternative setting instrument wrench for cups (product code:9055.51.015).No prolonged surgery was reported.The instrument was checked prior to use.The instrument was used approximately 50 to 100 times.Event occurred in austria.

Brand Name
ACETABULAR INSTRUMENT SET
Common Device Name
BEATER-POSITIONER-ALIGNER
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key25238763
Report Number3008021110-2026-00233
Device Sequence Number13192925
Product Code KWZ
UDI-Device Identifier08033390025744
UDI-Public08033390025744
Combination Product (Y/N)N
PMA/510(K) Number
FDA PREMARKE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBEATER-POSITIONER-ALIGNER
Device Catalogue Number9057.20.555
Device Lot Number20AR0G1
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/21/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown